# SDR ASAA2023100645493

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N947AK
- Make and model: Boeing 737-9
- Aircraft serial: 67506
- Aircraft time: 186 hours, 54 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO LIGHTS/ON MCP. FAILS TO ILLUMINATE WITH ALL REOSTAT CONTROL TURNED HIGH AND WILL NOT ILLUMINATE WHEN TESTED. GROUNDED - YES. PERFORMED POWER CYCLE - PERFORMED MODE CONTROL PANEL INSTALLATION TEST IN REFERENCE WITH AMM TASK 22-11-34-740-801, ALL TESTS PASS. NO FURTHER DEFECTS.
